# SDR COM31050

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 3250 · Landing Gear Steering System
- Part: U-Joint
- Part number: 9302533001
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILED DURING LANDING.  REPLACED BROKEN UNIVERSAL JOINT ON STEERING TILLER LINKAGE.
